# SDR SWIA202162890

- Difficulty date: October 2, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL600*
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND JUST RIGHT OF STRINGER 27 ON FLANGE OF FRAME AT STATION 310    (C-CHECK RO 11-27-21)   REMOVED & REPLACED WITH NEW FRAME EVIDENCE OF CORROSION FOUND JUST RIGHT OF STRINGER 27 ON FLANGE OF FRAME AT STATION 310 REF CRJ-700 SRM 53-00-06-201-006-A01.COMPLIED WITH 51-900-1002-SKY,PRESSURE LEAK CHECK GOOD.
